Chaos Synchronization of Fractional-Order Lur'e Systems


Bouridah M. S. , Bouden T., Yalçın M. E.

INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, vol.30, no.14, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 14
  • Publication Date: 2020
  • Doi Number: 10.1142/s0218127420502065
  • Title of Journal : INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS

Abstract

Based on some essential concepts of fractional calculus and the theorem related to the fractional extension of Lyapunov direct method, we present in this paper a synchronization scheme of fractional-order Lur'e systems. A quadratic Lyapunov function is chosen to derive the synchronization criterion. The derived criterion is a suffcient condition for the asymptotic stability of the error system, formulated in the form of linear matrix inequality (LMI). The controller gain can be achieved by solving the LMI. The proposed scheme is illustrated for fractional-order Chua's circuits and fractional-order four-cell CNN. Numerical results, which agree well with the proposed theorem, are given to show the effectiveness of this scheme.